On the continuation method and the nonlinear alternative for Caristi-type non-self-mappings

Abstract

In this note we survey some continuation fixed point theorems for Caristi-type non-self-mappings on complete metric spaces. Two new results, a continuation theorem and the nonlinear alternative are given in terms of retractions and generalized Leray–Schauder conditions.

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Caristi’s theorem; continuation results; nonlinear alternative; contraction; metric space; retraction; fixed point.

Paper coordinates

R. Precup, On the continuation method and the nonlinear alternative for Caristi-type non-self-mappings, J. Fixed Point Theory Appl. 16 (2014), 3-10, https://doi.org/10.1007/S11784-014-0197-9

PDF

About this paper

Journal

Journal of Fixed Point Theory and Applications

Publisher Name

Springer

Print ISSN

16617738

Online ISSN

16617746

google scholar link

Related Posts